# SDR SIMA2020033022004

- Difficulty date: March 22, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564128001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 73 IS CRACKED BETWEEN STR 17R-16R-C/A-REMOVED AND REPLACED FR 73 BTW FR 17L-15R IAW EMB145 SRM 51-40-02.
